# SDR DHL9672253C

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SLAT ACTUATOR O/B MOUNT REPAIR PLATE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE PER S/B 57-130 AND REPLACED ATTACH DOUBLER PER S/B 57-0130.
